# SDR COMA2009050550128

- Difficulty date: May 2, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 35,266 hours, 32,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35004
- Condition: Dented
- Location: Fuselage
- Part time: 35,266 hours, 32,178 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE AT FS 605.00 BETWEEN STRINGER 15R AND 16R.  REMOVED DAMAGE AT FS 605.00 BETWEEN STRINGER 15R AND 16R AND APPLIED A PERMANENT REPAIR PER CRJ SRM 53-00-31 REPAIR 1 FIGURE 204 SHEET 1 PG 201-212.
